Open Access
24 December 2002 On the notion of $L^1$-completeness of a stochastic flow on a manifold
Yu. E. Gliklikh, L. A. Morozova
Abstr. Appl. Anal. 7(12): 627-635 (24 December 2002). DOI: 10.1155/S1085337502206053


We introduce the notion of L1-completeness for a stochastic flow on manifold and prove a necessary and sufficient condition for a flow to be L1-complete. L1-completeness means that the flow is complete (i.e., exists on the given time interval) and that it belongs to some sort of L1-functional space, natural for manifolds where no Riemannian metric is specified.


Download Citation

Yu. E. Gliklikh. L. A. Morozova. "On the notion of $L^1$-completeness of a stochastic flow on a manifold." Abstr. Appl. Anal. 7 (12) 627 - 635, 24 December 2002.


Published: 24 December 2002
First available in Project Euclid: 14 April 2003

zbMATH: 1018.58028
MathSciNet: MR1950612
Digital Object Identifier: 10.1155/S1085337502206053

Primary: 58J35 , 58J65
Secondary: 60H10

Rights: Copyright © 2002 Hindawi

Vol.7 • No. 12 • 24 December 2002
Back to Top